# SDR DHLA201100036

- Difficulty date: January 20, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUS FAIRING.  FITTING CRACKED 1" STA 920.000, L24R.  PERFORMED MAJOR REPAIR IAW FORM 8110-3, DATED 02-28-11, EVA D853-00390 REV IR DATED 02-03-11, DWG ES-D85300390-001-D, REV B, DATED 2-15-11.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED AREA, FABRICATED FILLER (7075T6 0.125").  REPAIR DOUBLER.  REPAIR STRAP AND TAPERED SHIM IAW DWG ES D85300390-001-D.  HEAT TREATED REPAIR DOUBLER FROM CRES 17-7 PH TO CRES 17-7 PH CONDITIION TH1050 IAW SRM 51-1-6.  ENCLOSED SMN FORM 075.  VISUALLY INSPECTED REWORKED AREA AND CUT OUT AREA.  REPAIR PARTS IAW NDT SPM PART 09, NDT SPM PART 06-10-01-001.  NO CRACK, NO CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW ES-D85300390-001-D, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 .
